# SDR ASAA2021021234195

- Difficulty date: February 12, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 39,992 hours, 13,779 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL LOWER SKIN CRACKED AT REAR SPAR AND STA 97. GROUNDED - YES. REMOVED EXISTING REPAIR, CUTOUT DAMAGED,FABRICATED,LOCATED,DRILLED & INSTALLED NEW REPAIR PARTS IAW B737-800 SRM 55-10-01-2R-11 REPAIR 11 THIS IS A CAT B REPAIR WITH AN INTERVAL INSPECTION OF 9,000 FLIGTH CYCLES & 56,000 FLIGHT CYCLES THRESHOLD.
